MathSciNet Relay Station
MathSciNet bibliographic data
MR1362994 11F70 (11F27 11F46 11F60 22E55 33E20)
Niwa, Shinji Commutation relations of differential operators and Whittaker functions on ${\rm Sp}_2(\bold R)$. Proc. Japan Acad. Ser. A Math. Sci. 71 (1995), no. 8, 189–191.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement